# SDR HYIA20130621001

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0271
- Aircraft time: 31,607 hours, 27,981 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 565410411
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 31,607 hours, 27,981 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, DAMAGE WAS NOTED AT LT NACELLE CROSSOVER BEAM INCLUDING A CRACK EXTENDING FROM OTBD EXHAUST HANGAR BRACKET HOLE LOCATIONS.
